| Model Number |
TRF-240 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Healthcare professional reported right side capsular contracture, baker grade iii and removal "due to the patient¿s concern with the product¿.Device remains implanted.
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes. device evaluation: analysis of the returned device identified overweight device, crease fold and an opening on the anterior side.A visual and micro analysis was performed which identified: puncture opening.Based on the device analysis, the final assessment is a striated puncture due to surgical damage-like, consistent with the use of a surgical tool.
Event or Problem Description
Device has been explanted.